T Nation

Some Anxiety with My Cruise


#1

What’s up fellas first time poster so I’ll give you guys a quick snip bit of myself.

I’m currently 30 6’4 250 at or around 13% BF. I do Olympic weightlifting and some bodybuilding, but nothing crazy.

I’ve done test a couple of times and I’ll give you guys the run down.

First time
300mg of sust and weeks 3-10, 1cc of tren 10 weeks

Second
1cc of test 2x a week

Third
3 1cc of test and 60mg of anavar weeks 3-10

Now I’m on a cruise of 1cc every Sunday since I’ve stopped taking the 1cc twice a week and the cruise has been going on for a little over a month now.

Now to the problem. So lately I’ve been feeling really weird, especially the past 10 days or so having this weird has anxiety attacks. I last took my AI on Monday but that shit messed with me and it elevated my heart rate so I haven’t taken any since then. Has anyone else had this problem, or are my estrogen level just high right now which is causing me to feel this way.

Anyways any and all hell would be appreciated.

Thanks!
B


#2

1 cc of what? How many mg?


#3

1cc of test E
250mg
.25 of arimedex


#4

Without lab work it’s anybody’s wild guess. You need labs.


#5

Alright. I’m getting mine done either tomorrow or Tuesday’s depending on my work schedule.


#6

It could definitely be from stopping the AI, resulting in high estrogen. I was going to say it could also be from switching from the blast to the cruise, but since you’ve already been on your cruise for a month, I’d have to go with high estro. I would try to get back on the adex or switch to aromasin